# SDR FDEA201012034560

- Difficulty date: December 3, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651634811
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - AFT SIDE OF FRAME SHEAR TIE, STATION 1148, STRINGER 28R TO STRINGER 27R.  REMOVED SHEAR TIE FROM BS 1148 FRAME AFT SIDE BETWEEN STR 28R AND 27R  IAW SRM 51-30-2 REV 103, FABRICATED SHEAR TIE FROM 7075 O .063" X 6" X 3" IAW SRM  51--20-1 FIG 7,  INSTALLED SHEAR TIE IAW SRM 51-30-2  AND DRAWING 65-16348
